# SDR 200421

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 21,993 hours, 41,780 cycles
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 8G1295
- Part serial: 1409
- Condition: Leaking
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(PIREP) FUEL SMELL INTO CABIN AND COCKPIT WITH AIR CONDITIONING, ON GROUND ONLY. (MX) FOUND NR 1 ENGINE LOW FUEL PRESSURE SWITCH FAULTY. REPLACED NR 1 ENGINE FUEL PRESSURE SWITCH IAW, 8 MM, CHAP. 71-00-02 PG. 78-79. LEAK CHECK GOOD. (NOTE) PRESSURE SWITCH IS TO BE INSTALLED WITH SNUBBER ASSY P/N 8280191-001 OR LEAKAGE MAY OCCUR PER NOTE IN PW INSTALLATION MANUAL. ENGINE WAS RECEIVED ON AIRCRAFT (NEW TO FLEET) WITHOUT SNUBBER ASSY INSTALLED.
